Том 71
№ 10

All Issues

Logunov A. A.

Articles: 1
Article (Russian)

Dispersion ratios and analytical properties of partial wave amplitudes in perturbation theory

Chernikov N. A., Liu Yi - Chen, Logunov A. A., Todorov I. Т.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1963. - 15, № 3. - pp. 250-276

The analytical properties of elastic scattering amplitudes are studied in the frame of perturbation theory. Dispersion relations are derived for fixed t (or s), as well as for fixed cos 8. From these latter dispersion relations spectral representations are obtained for the partial wave amplitudes in the case of elastic scattering. The analytical properties of the nN partial wave amplitudes are also studied.